# SDR HNAA2023121900479

- Difficulty date: November 8, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E007941  NO REPAIR INFO FOUND FOR FUSELAGE EXTERNAL SKIN 2 REPAIR BUSHINGS AT FR 77 BETWEEN STR 8L AND 9L.  RE-ACCOMPLISHED REPAIRS ON 2 EACH BUSHING HOLES AT FR 77 BTW STR 8L-9L IAW EMB 145 SRM 53-32-01-RE, ITEM 9, FIG. 213 AND PIEDMONT EO1-53-23-0446
